# SDR NACA202504140001

- Difficulty date: April 8, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,732 hours, 20,024 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP IN CLIMB. DEFERRED PER MEL 21-51-03-01
